I have been on Effexor a couple of years now and although it has helped me in daily life with my anxiety i still have panic attacks!!My doctor prescribed me nadolol which just makes me tired and stoned quite frankly lol.Any suggestions on any other meds for panic attacks??I read that Buspirone has worked for some people as well as Ativan.Many thanks:)
With regard to your query, I would speak with your PCP and/or the physician who is prescribing the Effexor. Tell him or her that you are experiencing unwanted side-effects from the nadolol. This particular drug is a selective beta blocker used in the treatment of high blood pressure, migraine headaches, and chest pain. However, having said that, I do not know your full history and therefore would defer to your physician/s.
BuSpar is used primarily as an anxiolytic, but also to a lesser extent as an antidepressant. It is also prescribed to aid patients who wish to quit smoking.
Thanks Brenndy!!Well i should probably quit smoking too so maybe BuSpar is the aswer! lol. I read that this lady was prescribed Buspirone to help her Effexor be more effective.I will have to look up anxiolytic :) Thanks for your interest!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.